(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 124 (2010) | previous | next

  • Ana M. d'Azevedo Breda; Patrícia S. Ribeiro; Altino F. Santos
    Dihedral F-tilings of the Sphere by Equilateral and Scalene Triangles-I
    124 2010 pages 1–23 paper@EMS review@mr review@zbl
  • Ulrich Albrecht
    Right Utumi P.P.-Rings
    124 2010 pages 25–42 paper@EMS review@mr review@zbl
  • Emanuele Paolini; Letizia Ulivi
    The Steiner problem for infinitely many points
    124 2010 pages 43–56 paper@EMS review@mr review@zbl
  • Saliha Hamdous; Luigi Manca; Hisao Fujita Yashima
    Mesure invariante pour le système d'équations stochastiques du modèle de proie-prédateur avec diffusion spatiale
    124 2010 pages 57–75 paper@EMS review@mr review@zbl
  • Mica S. Stankovic; Svetislav M. Mincic; Ljubica S. Velimirovic; Milan Lj. Zlatanovic
    On equitorsion geodesic mappings of general affine connection spaces
    124 2010 pages 77–90 paper@EMS review@mr review@zbl
  • Luca Granieri
    Metric Currents and Geometry of Wasserstein Spaces
    124 2010 pages 91–125 paper@EMS review@mr review@zbl
  • Ulrich Schlickewei
    Stability of Tautological Vector Bundles on Hilbert Squares of Surfaces
    124 2010 pages 127–138 paper@EMS review@mr review@zbl
  • B. A. F. Wehrfritz
    Periodic-by-Nilpotent Linear Groups
    124 2010 pages 139–144 paper@EMS review@mr review@zbl
  • Ram Shankar Gupta; Ahmad Sharfuddin
    Screen Transversal Lightlike Submanifolds of Indefinite Cosymplectic Manifolds
    124 2010 pages 145–156 paper@EMS review@mr review@zbl
  • Engin Büyükasik; Engin Mermut; Salahattin Özdemir
    Rad-supplemented modules
    124 2010 pages 157–177 paper@EMS review@mr review@zbl
  • Vladimir Gol’dshtein; Marc Troyanov
    A short proof of the Hölder-Poincaré duality for Lp-cohomology
    124 2010 pages 179–184 paper@EMS review@mr review@zbl
  • Giulio Tralli
    Levi curvature with radial symmetry: a sphere theorem for bounded Reinhardt domains of C2
    124 2010 pages 185–196 paper@EMS review@mr review@zbl
  • Orazio Puglisi
    Simple groups with prescribed local structure
    124 2010 pages 197–201 paper@EMS review@mr review@zbl
  • Albert Fathi; Maxime Zavidovique
    Ilmanen's Lemma on Insertion of C1,1 Functions
    124 2010 pages 203–219 paper@EMS review@mr review@zbl
  • Patrick Bernard
    Lasry-Lions regularization and a Lemma of Ilmanen
    124 2010 pages 221–229 paper@EMS review@mr review@zbl
  • Vladimir O. Lukyanenko; Alexander N. Skiba
    Finite groups in which τ-quasinormality is a transitive relation
    124 2010 pages 231–246 paper@EMS review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS